# SDR U30A200200016

- Difficulty date: July 14, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N260AV
- Make and model: Airbus A320-214
- Aircraft serial: 1564
- Aircraft time: 1,723 hours, 620 cycles
- System (JASC): 3150 · Central Warning
- Part: Fwc
- Part number: 350E053020303
- Part serial: 0E0006298
- Condition: Faulty
- Location: Zone 128
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

Flight 165 PUJ-PHL; Flap position indicator occasionally showing slats in movement with flaps up - Master Wrn Lt shows "Master" on Capt side & "Warn" on F/O side concurrently with slat indication - no change in VMAX indication on PFD and no aural warning. With this additional info,problem moved to #1 side. Swapped FWC's to put suspect FWC in # 2 position, I/A/W AMM 31-53-43-401. S/N 0E0006298 now in #2 position, S/N 0E0006243 now in # 1 position. C/W Ops Ck of FWS, AFS Land Test & Ground Scanning of Central Warning System I/A/W AMM 22-97-00-501 & AMM 31-50-00-501. All Systems Ops Ck'd ok. Deferred # 2 FWC per MEL 31-53-06.
